# SDR DALA2025011500345

- Difficulty date: January 14, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 111,620 hours, 15,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1602 LIGHT FIXTURE UNDER AISLE ARMREST OF SEAT 51B IS LOOSE AND HANGING UNDER SEAT. CORRECTIVE ACTION: RE-SECURRED 51B EMER PATHLIGHT. OK FOR SVC (6551687)
